# SDR SWAA2012051403970

- Difficulty date: April 21, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6547507
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER CRACKED ON VERTICAL FLANGE OF LOWER TEE ANGLE LOCATED AT STA 120.30.  REMOVED AND REPLACED CHORD PER SRM AND DWG.
